Journal of Symbolic Logic

Begrundung Einer Strengen Implikation

Wilhelm Ackermann

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 21, Issue 2 (1956), 113-128.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732391

Mathematical Reviews number (MathSciNet)
MR80607

Zentralblatt MATH identifier
0072.00106

JSTOR
links.jstor.org

Citation

Ackermann, Wilhelm. Begrundung Einer Strengen Implikation. J. Symbolic Logic 21 (1956), no. 2, 113--128. https://projecteuclid.org/euclid.jsl/1183732391


Export citation